Hypergeometric series and the Mellin-Barnes integrals for zeros of a system of Laurent polynomials | Научно-инновационный портал СФУ

Hypergeometric series and the Mellin-Barnes integrals for zeros of a system of Laurent polynomials

Тип публикации: статья из журнала

Год издания: 2020

Идентификатор DOI: 10.17516/1997-1397-2020-13-1-87-96

Ключевые слова: Hypergeometric series, Laurent polynomials, Mellin-Barnes integrals

Аннотация: In the article we present a criterion for convergence of the Mellin-Barnes integral for zeros of a system of Laurent polynomials. Also we give a hypergeometric series for these zeros. © Siberian Federal University. All rights reserved.

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 13, Is. 1

Номера страниц: 87-96

ISSN журнала: 19971397

Авторы

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.